Could someone explain to me why adding progesterone if your levels are fine could increase acne? Is it the same with the other hormone DHT?
Increasing DHT (dihydrotestosterone) almost always increases chances of acne. This is why many bodybuilders come to this forum wondering why, just as they're getting the muscle results they want, their acne goes up. Weight lifting rapidly increases DHT...and acne. This is why lowering testosterones is usually a safer bet, especially if you're female, because there is a very direct correlation with elevated testosterone (or testosterone sensitivity) and acne problems.
Progesterone is more...eh...complex than testosterone, in some ways. In the right doses it acts as a regulatory hormone, and keeps other hormones at proper levels. This regulatory action can help if you have an estrogen or testosterone imbalance because your progesterone is too low. If progesterone gets too high, though, it changes gear and becomes inflammatory, which increases acne.